MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS

BIO-RAD MEDICAL DIAGNOSTICS GMBH REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Catalog Number 816022100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample with a known anti-d with cell #4 of biotest cell-i11 plus on tango optimo.The customer returned the supposedly defective product biotest cell-i11 plus, but only the affected cell #4 and not the complete panel.The customer also returned the patient sample that had caused a false negative test result.At the time we received the material provided by customer the supposedly defective product was already expired.Nevertheless our quality control laboratory tested the patient sample with the complaint sample on tango optimo and yielded a correctly positive result.Additionally the patient sample was tested with the current lot of biotest cell-i11 plus.All positive and negative reactions were correct.We did not observe any false negative reaction.The retention sample of the complained lot was tested during its shelf life with different samples and controls e.G.Anti-d.Again, all results were as expected.Testing by our quality control laboratory confirmed that the allegedly defective lot of biotest cell-i11 plus functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango optimo was inspected by our field service engineers with no indication for an instrument malfunction.The service engineer confirmed a proper function of the instrument by metrology qualification.Also the ssc ii qc of other testing days was run without any complaint relevant issue.

Brand Name
REAGENT RED BLOOD CELLS BIOTESTCELL I11 PLUS
Common Device Name
BIOTESTCELL I11 PLUS
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key7036865
Report Number9610824-2017-00092
Device Sequence Number799554
Product Code KSZ
UDI-Device Identifier07611969952441
UDI-Public(01)07611969952441
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2017
Device Catalogue Number816022100
Device Lot Number8735011-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1